# SDR 2005FA0001563

- Difficulty date: September 8, 2005
- Submitted: December 1, 2005
- Operation: General aviation
- Aircraft: N6821V
- Make and model: Mooney M20C
- Aircraft serial: 200003
- Engine: Lyc O360*
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Disconnected
- Location: Throttle Arm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON RUNUP, HE WAS UNABLE TO CONTROL RPM.  INVESTIGATION DETRMINED THAT THE THROTTLE CABLE HAD COME DISCONNECTED FROM THE CARBURETOR THROTTLE ARM.  BOLT WAS PRESENT, BUT NUT AND COTTER PIN WERE MISSING INSTALLED PROPER HARDWARE AND FUNCTIONAL CHECKED, OK.  (K)
